It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • First day side effects from Accutane?! experiencing..

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-10-2007, 08:27 PM   #1
    ayron318
    Junior Member
    (male)
     
    ayron318's Avatar
     
    Join Date: Aug 2007
    Location: Bossier City, Louisiana, USA
    Posts: 12
    ayron318 HB User
    First day side effects from Accutane?! experiencing..

    these spots on the sides of my stomach, on both arms and legs spread randomly. It's looks like someone slapped me. You know how when you get slapped real hard its dark red for a sec...well its been that way in certain spots of my body since like 3 hours after I took my first pill today at around 11 central time. All the spots feel real warm or hot like i've had my arm on a piece of hot metal. What does this mean? Is it common ? I don't wanna tell my doctor cuz I don't wanna get taken off the accutane cuz I want this ***** acne gone.

     
    Sponsors Lightbulb
       
    Old 10-13-2007, 09:29 PM   #2
    smith07
    Junior Member
    (female)
     
    smith07's Avatar
     
    Join Date: Oct 2007
    Location: Akron, OH USA
    Posts: 10
    smith07 HB User
    Re: First day side effects from Accutane?! experiencing..

    Goodness, no one answered you? I hope you went to the doctor's by now, because it pretty much sounds like an allergic reaction.

     
    Old 10-14-2007, 05:35 PM   #3
    orangedaisy
    Junior Member
    (female)
     
    orangedaisy's Avatar
     
    Join Date: Feb 2005
    Posts: 21
    orangedaisy HB User
    Re: First day side effects from Accutane?! experiencing..

    Definitely hives - an allergic reaction. I really hope you called the doctor, there'd be no getting around those....
    __________________

    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

     
    Old 10-14-2007, 06:01 PM   #4
    ayron318
    Junior Member
    (male)
     
    ayron318's Avatar
     
    Join Date: Aug 2007
    Location: Bossier City, Louisiana, USA
    Posts: 12
    ayron318 HB User
    Re: First day side effects from Accutane?! experiencing..

    Do you think it was too high of dose?(40mg) Do you think if I wait a week, get the dosage lowered I would be able to take them? I really hope so, I was so excited to be put on it.

     
    Old 10-15-2007, 02:37 PM   #5
    MissyMeg05
    Registered User
    (female)
     
    Join Date: Aug 2007
    Location: Detroit, MI
    Posts: 47
    MissyMeg05 HB User
    Re: First day side effects from Accutane?! experiencing..

    The general rule of thumb for accutane is a milligram per kilogram.

    This works out to about a milligram for every two pounds.

    In general, they put you on a half dose your first month to minimize the side effects, I don't know how much you weigh, but it sounds like a reasonable dose. If you continue having the side effects, stop taking it and talk to your doctor (either your dermatologist or the other doctor of your choice).

    Hope it works out for you!

     
    Old 10-20-2007, 07:54 PM   #6
    smith07
    Junior Member
    (female)
     
    smith07's Avatar
     
    Join Date: Oct 2007
    Location: Akron, OH USA
    Posts: 10
    smith07 HB User
    Re: First day side effects from Accutane?! experiencing..

    Quote:
    Originally Posted by ayron318 View Post
    Do you think it was too high of dose?(40mg) Do you think if I wait a week, get the dosage lowered I would be able to take them? .

    No waiting a week, unless you want to possibly die. You're allergic--call your doctor. I realize you really want to take Accutane, but you can't. That happened to me when I took oral antibiotics (doxycycline) for my acne. Within a week my skin totally cleared up--and not just cleared up, but turned AMAZING. My pores seemed to disappear and my complexion was as pretty as a child's. And then I got a big red rash on my chest. At first I thought, did I use a new detergent? Is it my soap? (This was wishful thinking, LOL) Alas, I was allergic and had to stop taking it. I was crushed! And my crummy skin came right back

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Spironolactone users - and side effects meredith100 Acne 4 04-12-2009 05:23 AM
    First Day of Accutane jennymc41 Acne 8 12-30-2008 03:32 AM
    What are the real side effects of accutane? unruhe Acne 46 09-10-2007 07:38 AM
    Started Accutane today - first pill ..... YellerLynn Acne 18 05-30-2006 07:29 AM
    Accutane side effects? Dalacined Acne 6 01-30-2006 06:43 PM
    Accutane side affects 1 girl Acne 4 01-06-2006 02:39 PM
    Accutane Side Effects Poll Lauren P in NC Acne 6 12-28-2004 12:52 PM
    First Day on Accutane backtomyoldself Acne 73 07-25-2004 08:22 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:56 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!